My name is Anatoly Petrov and I have had a heart attack on 09/21/09/- my middle... left ventricle artery was 100% occluded/ After my bare metal stents were clogged 3 months later, I almost got another heart attack and DES was placed inside those two. Since then I have been having constant CHEST PAIN, back pain, dizziness, nausea and muscle cramps. It started when the stents were placed and I started taking medications. Another angiogram was done in April of last year and the stents were opened. I went through a lot of tests- CT, MRI, blood tests, etc. and everything was normal, which logically lead to ONLY ONE THING- MEDICATIONS. When I started investigating about some of the side effects and patient reviews I was shocked how many and dangerous side effects of some of the medications can be. I am currently on Plavix/75mg/, Aspirin/162mg/, Simvastatin/20 mg/, Lisinopril/10mg/ and Carvedilol/6.25 mg twice a day/. Since I have been having those side effects, with the doctor’s approval stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for 2 weeks and felt EXTREMELY dizzy and NAUSEATED/feeling I am going to pass out/. Two weeks later switched back to Lisinorpril./today is the first day/ The cardiologist suggested to cut Carvedilol in half and 7 days ago I started taking 3.125 twice a day instead of 6.25 and did not notice very much difference. Apparently I cannot tolerate well any blood pressure medication, even in low doses. From your experience: looking for BP medications with good proven record and less side effects? I understand they are very useful after a heart attack but I feel horrible and donn't have heart failure.Do I still have to take beta blockers and/or/ ACE inhibitors/ ARB’s/ for the rest of my life or there is another alternative- Can I take Lisinopril only? I think Carvedilol gives me most of the problems since I had nuclear stress test yesterday and had to stop it for 24 hours- felt like a new person- could breathe and walk much easier. Statin and Plavix do not give me any trouble so far. Any opinion and advice will be greatly appreciated since apparently my cardiologist here cannot help me. /he doesn’t even believe in medications side effects/. Thank you
Standard answer is Life Long treatment. However , I am a Heart patient and reduced B Blockers by 50 % and noticed No Problem.I have also following suggestions for you.
1.Reduce sugar by 50 % immediately.
2.Shift to Veg Diet except for fish.No Oil
3.Try alternate day massage with Good quality Indian oil.
4.Order and take Arjunarishta ( Ayurvedic medicine ) from India.
5.Meditate with Mantra and Pray . Visualise , you are taking 1/2 dose
and getting well--I have DONE it.
Welcome to contact me as friend--God Bless Best Luck--
Yes the medications are for life most people are given Metoprolol and not Carvedilol which is what is given for server congestive heart failure. Where lisinopril is both an ace inhibitor and a diuretic I can not take it and use benicar which is an ARB. I did a nuclear stress test and was not taken off of my carvedilol but as a rule you can not exercise within a week of the does being increased and two weeks of it being lowered or being taken off of it. It should never be stopped before exercise because it will effect the out come of the test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 1 answer
Posted 2 Feb 2010 • 1 answer
Posted 27 Mar 2014 • 3 answers
Posted 26 Nov 2015 • 0 answers
I was prescribed beta blockers 2 years ago for an acute mycardial bridge. I wasnt diagnosed until I?
Posted 16 Mar 2016 • 1 answer